# SDR DL757090425

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,360 hours, 29,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 610 S17L HAS DENT.  ALL WORK ACCOMPLISHED ON NR 119164 JOB NR 82271180001 PER ERA 473252-14 REV O STEPS 1 THRU 7.
